MathSciNet Relay Station
MathSciNet bibliographic data
MR152005 (27 #1986) 60.40
Gladyšev, E. G. Periodically and semi-periodically correlated random processes with continuous time. (Russian) Teor. Verojatnost. i Primenen. 8 1963 184–189.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement